# SDR MALA000484

- Difficulty date: July 20, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SERIES OF DENTS AT LT FUSELAGE STA 356.5 WL 93.5.  MAINTENANCE REPAIRED DENTS REF SAAB SRM 51-10-10.  PERFORMED PRESSURIZATION CHECKS ON GROUND, OPS CHECK GOOD.
